1112.2199v2.pdf (316.33 kB)
Download file

Group actions and coverings of Brauer graph algebras

Download (316.33 kB)
journal contribution
posted on 06.03.2015, 16:08 by E. L. Green, Sibylle Schroll, Nicole Snashall
We develop a theory of group actions and coverings on Brauer graphs that parallels the theory of group actions and coverings of algebras. In particular, we show that any Brauer graph can be covered by a tower of coverings of Brauer graphs such that the topmost covering has multiplicity function identically one, no loops, and no multiple edges. Furthermore, we classify the coverings of Brauer graph algebras that are again Brauer graph algebras.

Funding

This work was supported by the Leverhulme Trust through an Early Career Fellowship for the second author.

History

Citation

Glasgow Mathematical Journal, 2014, 56 (2), pp. 439-464 (26)

Author affiliation

/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Mathematics

Version

AM (Accepted Manuscript)

Published in

Glasgow Mathematical Journal

Publisher

Cambridge University Press (CUP) for Glasgow Mathematical Journal Trust

issn

0017-0895

eissn

1469-509X

Copyright date

9219

Available date

06/03/2015

Publisher version

http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=9219174&fileId=S0017089513000372

Notes

2010 Mathematics Subject Classification. Primary 05E18, 16G20; Secondary 14E20, 16W50, 58E40

Language

en